MathSciNet Relay Station
MathSciNet bibliographic data
MR2272312 91B54 (49N90)
Florenzano, Monique; Gourdel, Pascal; Jofré, Alejandro Supporting weakly Pareto optimal allocations in infinite dimensional nonconvex economies. Econom. Theory 29 (2006), no. 3, 549–564.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement